MAUDE Adverse Event Report: BIOTRONIK AG PASSEO-18 3/170/130; PERIPHERAL DILATATION CATHETER,

BIOTRONIK AG PASSEO-18 3/170/130; PERIPHERAL DILATATION CATHETER,
Model Number 357513
Medical Device Problem Codes Fluid/Blood Leak (1250); Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
The passeo-18 peripheral balloon catheter was selected for treatment of a predilated mildly calcified lesion in a mildly tortuous section of the distal posterior tibial artery.During the advancement of the passeo-18, the balloon was introduced and inflated, but it failed to maintain pressure.The decision was made to remove the balloon, and upon testing it outside the patient, a leak was identified, confirming that the balloon was not inflating properly.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Please note that the initial report was submitted by biotronik, inc.(cfn/fei 1028232).The final report was submitted by biotronik ag (cfn 8043892, fei 3002808050).Neither the affected device nor the angiographic material was returned.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the device was manufactured according to specifications and passed all in-process and final inspections.In addition to visual inspections each device is tested for air tightness by means of a pressure test and a helium leak test.We can therefore confirm that the device was delivered in a leak-proof condition.Based on the conducted investigations, no material or manufacturing related root cause could be determined.

Brand Name
PASSEO-18 3/170/130
Common Device Name
PERIPHERAL DILATATION CATHETER,
Manufacturer (Section D)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ  8180
Manufacturer (Section G)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ   8180
Manufacturer Contact
ramona ergler
ackerstrasse 6
bulach, zurich, OR 8180
SZ   8180
8772459800
MDR Report Key21859503
Report Number1028232-2025-01871
Device Sequence Number4720014
Product Code LIT
UDI-Device Identifier07640119559247
UDI-Public(01)07640119559247(17)270207(10)01243704
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K072765
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number357513
Device Catalogue Number357513
Device Lot Number01243704
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown